Department of Mathematics and Systems Analysis

Current

Publications

Publications for the following people: Kalle Kytölä

2016 | 2015

2016

Kytölä, Kalle, Peltola, Eveliina: Pure Partition Functions of Multiple SLEs, COMMUNICATIONS IN MATHEMATICAL PHYSICS. 346(1), 2016, p. 237-292. [BibTeX...]

Jokela, Niko, Järvinen, Matti, Kytölä, Kalle: SLE Boundary Visits, ANNALES HENRI POINCARÉ. 17(6), 2016, p. 1263-1330. [BibTeX...]

2015

Hongler, Clément, Kytölä, Kalle, Zahab, Ali: Discrete holomorphicity and Ising model operator formalism, CONTEMPORARY MATHEMATICS. 644(X), 2015, p. 79-115. [BibTeX...]

To the top

Page content by: webmaster-math [at] list [dot] aalto [dot] fi